MathSciNet Relay Station
MathSciNet bibliographic data
MR1479381 65N30 (65R20)
Zhang, Tie The stability and approximation properties of Ritz-Volterra projection and application. I. Numer. Math. J. Chinese Univ. (English Ser.) 6 (1997), no. 1, 57–76.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement